# SDR SWAA2024112551550

- Difficulty date: October 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED DEFLECTION CONTROL RIB ORSS279 AT LT WING 2024-645629<[01] REPLACED ANGLE LOCATED DEFLECTION CONTROL RIB ORSS279 AT LT WING IAW B737-800 SRM-51-40-02 AND DWG-115A6200 REV: A;[02] TASK COMPLETED
